# SDR FFS2006F00004

- Difficulty date: May 4, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 453751
- Part serial: L105968A
- Condition: Defective
- Location: Cyl Head Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR:  119463) RT CHT RED-LWED.  REDUCED POWER AND RETURNED.  REPLACED RT CHT PROBE.  TEST RAN ENGINE ON GROUND.  FOUND TO BE NORMAL.  (K)
